# SDR ASOA2014052710590

- Difficulty date: May 2, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND FWD FITTING AND FLOOR EDGE MEMBER ARE CORRODED AT BS 319.  DAMAGE TO FLOOR EDGE MEMBER FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, TR 53-27 AND REQUIRES REPLACEMENT FROM FS 310-319.  REMOVED AND LOCATED NEW PART, PN 601R31148-79 IAW SRM 51-40-11 AND DWG 601R31148.  REMOVED FWD FLOOR SILL TO FWD FITTING ATTACHMENT CUP IAW SRM 51-42-06.  INSTALLED CLIP IAW SRM 51-42-06.  REMOVED JOINT BRACKET, CORROSION OUT OF LIMITS IAW SRM 53-00-00, TR 53-27.  REQUIRES REPLACEMENT.  REMOVED IAW SRM 51-42-21.  LOCATED AND DRILLED UP NEW JOINT BRACKET, PN 601R38335-1 IAW DWG 601R38335 AND SRM 51-40-11.  UPON FURTHER INVESTIGATION FOUND CORROSION ON GALLEY SUPPORT ANGLE TO BE OUT OF LIMITS IAW SRM 53-00-00, TR 53-27 AND REQUIRES REPLACEMENT.  LOCATED AND DRILLED UP NEW ANGLE PN 601R38669-49 IAW DWG 601R38669 AND SRM 51-40-11.  INSTALLED JOINT BRACKET, EDGE MEMBER AND GALLEY SUPPORT ANGLE IAW SRM 51-12-06, 51-42-21.
